Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Compacton solutions and multiple compacton solutions for a continuum Toda lattice model
Authors

XH Fan
LX Tian
Journal / Anthology

CHAOS SOLITONS & FRACTALS
Year: 2006
Volume: 29
Issue: 4
Page range: 882-894
Description

Some special solutions of the Toda lattice model with a transversal degree of freedom are obtained. With the aid of Mathematica and Wu elimination method, more explicit solitary wave solutions, including compacton solutions, multiple compacton solutions, peakon solutions, as well as periodic solutions are found in this paper.
Subject

*Science > Physics > Wave Motion
Keywords

Toda lattice model, compaction, peakon, non-linear waves